Skip to main content
×
Home
    • Aa
    • Aa

An inside view of EXP; or, The closed fragment of the provability logic of IΔ0 + Ω1 with a prepositional constant for EXP

  • Albert Visser (a1)
Abstract
Abstract

In this paper I give a characterization of the closed fragment of the provability logic of I Δ0 + EXP with a propositional constant for EXP. In three appendices many details on arithmetization are provided.

Copyright
References
Hide All
Artemov S. N. [80], Arithmetically complete modal theories, Semiotika i Informatika, vol. 14, pp. 115133; English translation, American Mathematical Society Translations, ser. 2, vol. 135 (1987), pp. 39–54.
Artemov S. N. [85], On modal logics axiomatizing provability, Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya, vol. 49, pp. 11231154; English translation, Mathematics of the USSR Izvestiya, vol. 27 (1986), pp. 401–429.
Barendregt H. P. et al. [86], Term graph rewriting, Internal Report No. 87, Department of Computer Science, University of Nijmegen, Nijmegen; also Report SYS-C87-01, School of Information Systems, University of East Anglia, Norwich.
Bennet H. J. [62], On spectra, Ph.D. thesis, Princeton University, Princeton, New Jersey.
Berarducci A. [90], The interpretability logic of Peano arithmetic, this Journal, vol. 55, pp. 10591089.
Boolos G. [76], On deciding the truth of certain statements involving the notion of consistency, this Journal, vol. 41, pp. 779781.
Boolos G. [79], The unprovability of consistency, Cambridge University Press, London.
Buss S. [85], Bounded arithmetic, Ph.D. thesis, Princeton University, Princeton, New Jersey; reprint, Bibliopolis, Napoli, 1986.
Feferman S. [60], Arithmetization of metamathematics in a general setting, Fundamenta Mathematicae, vol. 49, pp. 3392.
Gaifman H. and Dimitracopoulos C. [82], Fragments of Peano's arithmetic and the MRDP theorem, Logic and algorithmic, Monographies de l'Enseignement Mathématique, vol. 30, Université de Genève, Genève, pp. 187206.
Hájek P. and Montagna F. [90], The logic of Π1-conservativity, Archive for Mathematical Logic, vol. 30, pp. 113123.
Hájek P. and Svejdar V. [9?], A note on the normal form of closed formulas of interpretability logic, manuscript.
de Jongh D. H. J. and Veltman F. [90], Provability logics for relative interpretability, Mathematical logic (Petkov P. P., editor), Plenum Press, New York, pp. 3142.
de Jongh D. H. J. and Visser A. [89], Explicit fixed points in interpretability logic, Logic Group Preprint Series, no. 44, Department of Philosophy, University of Utrecht, Utrecht.
Kalsbeek M. B. [88], An Orey sentence for predicative arithmetic, ITLI Prepublication Series, no. X-88-01, Department of Mathematics and Computer Science, University of Amsterdam, Amsterdam.
Magari R. [75], The diagonalizable algebras, Bolletino dell'Unione Matematica Italiana B, ser. 7, vol. 66, pp. 117125.
Parikh R. [71], Existence and feasibility in arithmetic, this Journal, vol. 36, pp. 494508.
Paris J. B. and Dimitracopoulos C. [83], A note on the undefinability of cuts, this Journal, vol. 48, pp. 564569.
Paris J. and Wilkie A. [87], On the scheme of induction for bounded arithmetic formulas, Annals of Pure and Applied Logic, vol. 35, pp. 261302.
Pudlák P. [83], Some prime elements in the lattice of interpretability types, Transactions of the American Mathematical Society, vol. 280, pp. 255275.
Pudlák P.[85], Cuts, consistency statements and interpretability, this Journal, vol. 50, pp. 423441.
Pudlák P.[86], On the length of proofs of finitistic consistency statements in finitistic theories, Logic Colloquium '84 (Paris J. B. et al., editors), North-Holland, Amsterdam, pp. 165196.
Schwichtenberg H. [77], Proof theory: some applications of cut-elimination, Handbook of Mathematical Logic (Barwise J., editor), North-Holland, Amsterdam, pp. 867895.
Shavrukov V. Yu. [88], The logic of relative interpretability over Peano arithmetic, Preprint No. 5, Steklov Mathematical Institute, Academy of Sciences of the USSR, Moscow. (Russian)
Smoryński C. [85], Self-reference and modal logic, Springer-Verlag, Berlin.
Svejdar V. [83], Modal analysis of generalized Rosser sentences, this Journal, vol. 48, pp. 986999.
Svejdar V.[89], Some independence results in interpretability logic, manuscript.
Takeuti G. [88], Bounded arithmetic and truth definition, Annals of Pure and Applied Logic, vol. 36, pp. 75104.
Verbrugge L. C. [88], Does Solovay's completeness theorem extend to bounded arithmetic? Master's thesis, Department of Mathematics and Computer Science, University of Amsterdam, Amsterdam.
Verbrugge L. C. [89], Σ-completeness and bounded arithmetic, ITLI Prepublication Series, no. ML-89-05, Department of Mathematics and Computer Science, University of Amsterdam, Amsterdam.
Visser A. [85], Evaluation, provably deductive equivalence in Heyting's arithmetic of substitution instances of prepositional formulas, Logic Group Preprint Series, no. 4, Department of Philosophy, University of Utrecht, Utrecht.
Visser A. [88], Preliminary notes on interpretability logic, Logic Group Preprint Series, no. 29, Department of Philosophy, University of Utrecht, Utrecht.
Visser A.[89], The formalization of interpretability, Logic Group Preprint Series, no. 47, Department of Philosophy, University of Utrecht, Utrecht (to appear in Studia Logica).
Visser A.[90], Interpretability logic, Mathematical logic (Petkov P. P., editor), Plenum Press, New York, pp. 175208.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 4 *
Loading metrics...

Abstract views

Total abstract views: 71 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 20th October 2017. This data will be updated every 24 hours.